# SDR UALA2012041202213

- Difficulty date: April 10, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 65,797 hours, 9,613 cycles
- Engine: Pwa PW40903
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR WEB BETWEEN IRSS 340 AND IRSS 350, CORROSION AROUND THE FUEL TANK BOOST PUMP FASTENERS.  BLEND OUT REPAIR ACCOMPLISHED IAW ECRA 5720-02274.  CATEGORY A  MAJOR REPAIR.
